MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE H; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE H; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by legal a patient underwent a left knee arthroplasty.Subsequently, patient reported left knee pain at follow-up approximately 9 months post procedure.No additional information available.
 
Additional Manufacturer Narrative
(b)(4).G2: canada.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products(reported).42500607001 persona femur cemented posterior stabilized std lt size 11 lot 64564119 42511401010 persona articular surface fixed bearing (ps) left 10mm lot 64467968 42540000029 persona all poly patella cemented 29 mm dia lot 64620923.Additional associated products(not reported) 66022663 palacos r + g (1x40) lot 94734846 this event was previously reported under mdr: 0001822565-2022-02982.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: discharged post left tka ¿ post-op did well, blood work good, xray satisfactory.No complications during hospital stay ¿ 1st follow up; 6-weeks post-op¿ xray satisfactory, good rom ¿ 2nd follow up; 3-months post-op patient doing extremely well.Full rom, pain improving ¿ 3rd follow up 9-months post-op patient reports some pain in left knee that is resolving.No concerns with left knee.This complaint cannot be confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE H
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19360330
Report Number3007963827-2024-00188
Device Sequence Number3851590
Product Code JWH
UDI-Device Identifier00889024471115
UDI-Public(01)00889024471115(17)291130(10)64453541
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42532008301
Device Lot Number64453541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose